* For treatment of: Flu symptoms, Body aches, Headaches and Facial Pain, Nasal Discharge and Sinus Congestion. |
* Composition: Each capsule contains: |
& Ibuprofen 300 mg + Pseudoephedrine Hydrochloride 45 mg. |
* Indications: |
– Common cold && flu. |
– Nasal congestion. |
– Sinus congestion and pains. |
– Headache and muscular pains. |
– Analgesic, anti-inflammatory and antipyretic. |
– For the relief of symptoms associated with: |
. Upper respiratory tract congestion. |
. Respiratory tract allergies. |
. Common cold. |
* Dosage: |
& For adults and children aged 12 and over: 1-2 capsules 3 times daily after meals. |
* Contraindications: |
– Children under 12 years of age. |
– Hypersensitivity to any of the product’s components. |
– Pregnancy, lactation and patients with active peptic ulceration. |
* Store below 30 degrees C. |
* Produced by: Chemipharm Pharmaceutical Industries S.A.E. – Egypt. |
الوزن | 100 kg |
---|
مراجعتين لـ POWERCAPS 20 CAP
إضافة مراجعة إلغاء الرد
يجب عليك تسجيل الدخول لنشر مراجعة.
IBUPROFEN 300 MG + PSEUDOEPHEDRINE HCL 45 MG
محمد صبحي –
محمود –
Mariam Kamil –
Zainab Fathy –